A quantitative lower bound for the greatest prime factor of $(ab+1)(bc+1)(ca+1)$

Volume 114 / 2004

Yann Bugeaud, Florian Luca Acta Arithmetica 114 (2004), 275-294 MSC: 11N32, 11D57. DOI: 10.4064/aa114-3-3

Authors

  • Yann BugeaudU.F.R. de mathématiques
    Université Louis Pasteur
    7, rue René Descartes
    67084 Strasbourg, France
    e-mail
  • Florian LucaMathematical Institute
    UNAM
    Ap. Postal 61-3 (Xangari), CP 58 089
    Morelia, Michoacán, Mexico
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image